# SDR FDEA202201120056

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-300
- Aircraft serial: 63096
- Aircraft time: 6,894 hours, 3,248 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING LEADING EDGE AT LES480 SLAT TRACK CLOSE OUT CURTAIN OUTBOARD FITTING RIVETS PULLED LOOSE FROM   LEADING EDGE REMOVED AND REPLACED THE R/W L/E NOSE FORMER FOR THE LES480 SLAT TRACK CLOSE OUT CURTAIN IAW BAC   DWG 114T2161, REV. -. REMOVED AND REINSTALLED THE NOSE FORMER ATTACH ANGLE IAW FEDEX EA H-5720-  T0366354-P1, DATE: 11JAN2022, TITLE: WINGS - SECONDARY WING STRCT - RH WING, LEADING EDGE, ANGLE,   OSS 499, ALTERNATE FASTENERS
